# SDR ZW0A0100817

- Difficulty date: April 23, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT THE LT TIE DOWN TRACK WAS CORRODED FROM STA 1003 TO 1222.  INSTALLED NEW TRACK PER SRM 53-05-4G, PER SRM 51-30-5, 51-30-2, 51-30-1 AND SPM 6-70-01.
